Jump to content

morgan617

Members
  • Content Count

    2,851
  • Joined

  • Last visited

Community Reputation

0 Neutral

About morgan617

  • Rank
    Advanced Member
  • Birthday December 29

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Spokane, WA

Recent Profile Visitors

7,453 profile views
  1. Thank you. It is good to be back. I have missed this site....
  2. Once in awhile you are allowed to have enough. But then you get back on that horse. I feel like the trying is sometimes so much harder than the illness. But we can't let the crappo doctors or the illness win. So back up on that horse we go....
  3. Hello, I am morgan. I was here several years ago and then left when I got the correct diagnosis, which wasn't hyperandrenergic POTS. However, it was also the wrong diagnosis! I took humongous doses of potassium to keep it at just normal range and suffered from malignant hypertension. I did not have syncope because my BP shot up instead of dropping, hence the hyperandrenergic stuff. I had cardiac ablation to slow my heart rate down (big mistake) and then had to get a pace maker. I was on 4-5 BP meds at a time. So what they were giving me for my "real" diagnosis wasn't working real well. You
  4. The great slippery slope has been dealing with me. In survival mode I guess. LOL. My BP used to be so high, now it's everywhere. My potassium won't stay out of the toilet and I'm in a chair all the time now. You all know I have other things besides POTS, just hard to weed it all out, because everything seems to weave together in some form or another. But it's nice to be among friends. My doc says I am dribbling away from him..lol. That about says it all. In more ways than one. I have managed to keep my two dogs pretty healthy, which I have not had lots of luck with in the past, we have been
  5. Hi all, been gone awhile, so had trouble getting back on. Just a quick hallo to those that may remember me and a hallo to the new members, hoping anyone gone, is gone because they are so much better! My typing has gotten even worse, so sorry about that. Fumble fingers malloy.... Anyway, good to be back on....
  6. Sorry, but we are in our third year of appeals for Jake, our son. Everyone has to see a mental health person. Then if you appeal, they send that one time visit to a doctor that's not in your state and they interpret what all your problems are from that one 40 minute visit. Regardless of whether you've been in therapy for 100 years. They said Jake's friends didn't notice he had anxiety and depression, well yes they did, but no one realized he was apparently supposed to take them to his sessions to verify it! It's called wearing you down so you will give up. They always get all your records fro
  7. I have been on valium forever, the generic. Diazepam. I started it for an autoimmune inner ear disorder and found out it helps with my surges too. I've been on it at least 15 years. I took about 8 mg total a day till my surgery in July, now that is too much for some reason, too sedating. I dropped to 4 mg a day and did fine with that. If I need to go back up, I will. I am glad to see the positive input on here about benzos. I agree, they are like any other med. If they help, that's great, if they don't, toss em in the big pile of other things that don't work. We are all too different to sugg
  8. I'm not sure why he is stopping it totally. I have cut back on my own. he is ok with stuff like that, as long as I let him know. But he wamts me off it altogether. I'm guessing he wants to see if my rate will pick back up...it used to be about 120-130 at rest all the time. Or if my BP will improve. I stopped it, figuring the dose was so low by now, no big deal...wrongo! I had an absolutely horrible night last night. Surges, but the weird thing is, my pulse did go up but only to 80. But I had so many arrythmias, I just couldn't handle it. When my pacer is working, it kind of over rides t
  9. Hi all, well the oldies will know my story and don't want to bore anyone. Reader's digest...I have been hyperandrenergic for a long time. very high bp's and heart rates. They go up, not drop. I am on atenolol and have a pacer. I developed tachy-brady. Now I am totally pacer dependent apparently, my heart makes no effort what so ever to speed up. And my BP is dropping into the toilet once I am up. Fairly high while down. My pulse will not go up to compensate, so I am pretty darn sure I would be having a lot of syncope without my pacer. I actually can't remember the last time I wasn't pace
  10. Hi hyracinth, I am from Washington State too, and so sorry, but good darn luck! I have been fighting this machine for several years now. If you are younger and able, I highly recommend you go out of state, to one of places listed. I have terrible luck with them too, but others have done quite well. I happen to have a really good primary who has stuck by me for 26 years and believes me and takes very good care of me, but he is brilliant and admits I am the patient he will never get over. I don't know what part of washington you live in, but I know the universities aren't great. We took our
  11. No clue, but I was put on tri's at age 29 for fibro and he had to stop them within 6 weeks, because the tachy I got was so bad. I've been sensitive that way ever since, but wasn't really on a lot of meds before that, so not sure if it triggered it, or was just the first one to do it. morgan
  12. Nina, Jake takes 2 nexium, but our gastro has him take 40mg pepcid at bedtime, he says the acid you release at night is different than what is released during the day and the H2 inhibitors are better for that type. he does do better when he follows that regime and the 40 is prescription strength, so it helps pay for it. You might try that. I have had an absolutely horrible time since my chole. Everyone said the diarrhea would be the pits, but I swannee, my gut has stopped moving all together and I have to take 1-3 colace a day to get any movement. I have always had a weird gut, but this is
  13. I had one with the contrast and one without. The stuff can mimic the pain for a short period but it goes away fast. It never took that long for me though. I think the longest one was about a half hour. It's an easy test. Good luck. I had mine out in July, it was a piece of cake surgery wise....
  14. Hi Alicia, I took it for a long time when I first got diagnosed with meneire's, but it's an anticholinergic, so caused all kinds of problems for me too. I take very low dose valium now and don't have nearly the problems. Like I'm on 1/2 mg right now, which is pretty much an infant dose. But it has worked better than anything else I have ever tried. Knock on wood... morgan
×
×
  • Create New...